# SDR SWAA2022031473882

- Difficulty date: July 30, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 27,628 hours, 16,781 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A5410U23
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA FLOOR MACHINED INTERCOSTAL STA 344-360 BL 0 UPPER FLANGE IS CRACKED AT FORWARD FLOOR BOARD HOLE / REMOVED FWD WEB AREA FLOOR INTERCOSTAL STA 344-360 BL0 AND REPLACED IT WITH A NEW P/N 141A 5410 U23. A TAG WN 5803; LOCATED DRILLED; INSTALLED IT. APPLIED C.I.C. ON NEW INTERCOSTAL. I/A/W SRM: 51-40-02-0G-; SRM: 51-40-05-0G-0; DWG # 141A5400 REV;- ; AMM: 51-21-91-701
